# SDR SWAA2020070792633

- Difficulty date: June 15, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB AT HSS 92.70,  SECOND VERTICAL STIFFENER WAS CRACKED.  REPAIRED THE STIFFENER IAW SRM 55-10-09-2R4,  SRM 51-40-02-OG-0, DRAWINGS 182A1500, 182A3001, AND 002A0001.
